# SDR USAA030167

- Difficulty date: August 19, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434301MC1R
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-CHECK DELAMINATED AFT FLAP TOP SKIN 4 INCHES BY 6 INCHES, INBOARD END TOP SURFACE.  INTERIM REPAIR PER T/R 57-53-01A.  (M)
